# SDR SWIA202156260

- Difficulty date: January 4, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT CARGO DOOR AFT TRACK HAS VARIOUS GOUGES ON TRACK    (C-CHECK) RO 2/13/2021   REMOVED AND REPLACED AFT CARGO DOOR AFT TRACK PER CRJ700 SRM 53-61-58-201-002-A01 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
